# SDR 06FDEA02585

- Difficulty date: July 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC199114
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RT WING O/B FLAP O/B HINGE ACTUATOR ATTACH LUG FITTING.  EXISTING REPAIR FOUND AT RT WING O/B FLAP O/B HINGE ACTUATOR ATTACH LUG FITTING EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER DELTA ENG'G REPAIR/AUTHORIZATION 332719-14 E.O.1-5100-7-5001A- PT.1 TITLE:" REPAIR CATALOG- MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
